# SDR DALA2023092908034

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N169DZ
- Make and model: Boeing 767332
- Aircraft serial: 29689
- Aircraft time: 106,603 hours, 15,300 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1601 -MISC/DE- CREW ELECTED DE DUE TO LT HYD QTY DECREASE DURING FLIGHT. C/W QRH AND LANDED AND TAXIED IN NORMALLY. / CORRECTIVE ACTION: REPLACED LEFT HYDRAULIC SYSTEM RUDDER PCA.
